# SDR P5CA2020070700259

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 34,415 hours, 5,057 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGES ON LT SIDE HST TIP RIB AT HSBL 421.5.  REPAIRED DAMAGED AREA IAW EI NO T2020A55M-1660 REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
